Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Allergies
Health Discussion Forum

 I need to know asap! doxycycline allergic reaction!!!! HOW Do I Counteract it???
please does any1 know how to get it out of my system quicker and faster then just letting it run its course!!!! I can't take the burning and itching and swelling!!! poison control lady was know ...


 I have a little reaction (maybe an allergy) that's just 2 sneezes what do you think it could be?
...


 Is it unhealthy if both my nostrils are always blocked. And is there any natural way to unblock it?
And does this affect my ...


 What's the best treatment of urticaria..if there is any?
I guess, anti histamines work on the symptoms...is there actually a cure for urticaria? there must be some medication which can tell my body's immunological system not to react in the way it ...


 I think I am allergic to curry?
My hands and arms have a rash all over them after reaching into bag to take chicken curry out.
But I ate the chicken and nothing else is wrong with me?
Could I be allergic to the curry?...


 What could these symptoms be??
Hives they come and go somtimes. I went to sleep, an my eye was itching so i rubbed it, an i woke up with a puffy eye. my nose had been running here and there. Does that sound like allergies or some ...


 How do you prevent eczema from developing?
...


 I have watery eyes and a blocked nose, HELP!!!!!?
...


 Why is my son alergic to cats, dust?
This alergie can disappear or the health can be improved only by medical treatements?...


 What can i do for my allergies/?? i am taking zyrtec-d and i am still clogged, stuffy and miserable?
...


 How long after i take claritin will it start to work?
well my sis wants to know she is 11 and she took the dosage of 2 teaspoons how long will it take to work??...


 I'm allergic to medal but i want to wear my class ring?
I found out that if I have medal touch my skin for too long than a rash breaks out where it was touching. For instance, when my belt buckle or the button on my jeans touches my skin all day than I...


 Has anyone heard of a constant smoke smell in their nose?
I'm smelling smoke all the time. I'm a none smoker with allergies and my doctor has never heard of this. Does anyone have any idea what this could be? It's driving me crazy!...


 I am specifically Allergic to something in most cigarette smokes. What is it?
It's developed more and more over the past 6 years or so. I'm at the point where I can detect if someone is smoking in the area of about 100 meters away because it affects my nose and ...


 Poison ivy/oak help.?
hey, im a 14 year old girl and i have had poison ivy or possibly poison oak for almost a week now and it has just gotten worse. its two in the morning right now and i just woke up, itching myself. i ...


 Can someone develop an allergic reaction later in life?
...


 Allergy question?
my friends over and i think she ate somthing because her eyes are poofy shes sneezeing her nose is all shizy and shes really dizzy what do you think it is? is it allergys or ...


 I have allergy in my body and so I took alday tablet for past one week. But now I feel numb in my finger tips.
I have allergy in my body(itchings and rashes throughout the body) for past one and a half years. Since I am allergic to allopathy medicines I took Homeopathy medicine. But I was not cured. So I ...


 I need some advice. What should I do?
I have been to my doctor and an allergist specialist over the past 8 months. Neither of them could cure my consistent eye infections. In the spring and summer months it's my left eye and since ...


 HELP! Allergy Problems!?
My allergies have been so bad lately. My nose gets clogged up and runs horribly. This happens especially after I get out of the shower for some reason. It happens other times though too. I can drive ...



QUESTIONBOX
Can having allergy shots make you feel itchy all over for a few days?
                     




John
when i get my 3 allergy shots my arms can get very big and look like their swolllen and hurt like a *itch sometimes.


robynnmarks
Rating
If they are giving you immunotherapy allergiy shots, they are actually injecting a minute amount of the allergen, so your body learns to defend itself against the allergen.
My son is allergic to bees, and was injected with bee venom for five years, but in tiny, tiny amounts. That is why you have to wait for a bit after the shot, to make sure you do not go into anaphylaxsic shock, a bad reaction.
I recommend telling you allergist that you feel this way, make sure they don't need to cut back the amount of immunotherapy you are getting.
Or it could be the injection site itslef, the muscle may be reacting to the injection...sometimes it can be as simple as the person that is injecting you...everyone has a different technique. But only the doctor can help you find a solution.


jonnyraven
Rating
Yes, but if you are having that kind of reaction they should cut back on the dose they are giving you


pvtlandrum
No I believe that it is the tree pollen. It is really high right now. It is not the shot, but what you are allergic to. It is either that or leprosy.


clueloopy_38
Rating
Allergy shots certainly can cause your whole body to itch for a few days after injection. I also receive allergy shots weekly.. in fact I'm sitting in the waiting room right now. I suffered 2 anaphylactic reactions while receiving shots & was administered epinephrine right away.

If you're not taking an anti-histamine currently, it's a good idea to ask you doctor about considering them. If you are, you may need to start taking steroids such as prednisone. I myself take Singulair & Zyrtec-D daily as well as prednisone on the day of the shots.

Hope this helps!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2014 HealthExpertAdvice Saturday, August 30, 2014
Terms of use - Privacy Policy